American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Will Donovan. Grassmannian Twists, Derived Equivalences and Brane Transport. Proceedings of Symposia in Pure Mathematics 90 251-263.
Book volume table of contents   
View Article: PDF

[2] Carlos E. Parra and Manuel Saorín. Hearts of t-structures in the derived category of a commutative Noetherian ring. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pieter Belmans and Theo Raedschelders. Embeddings of algebras in derived categories of surfaces. Proc. Amer. Math. Soc. 145 (2017) 2757-2770.
Abstract, references, and article information   
View Article: PDF

[4] Hokuto Uehara. Fourier--Mukai partners of elliptic ruled surfaces. Proc. Amer. Math. Soc. 145 (2017) 3221-3232.
Abstract, references, and article information   
View Article: PDF

[5] Luisa Fiorot, Francesco Mattiello and Manuel Saorín. Derived equivalences induced by nonclassical tilting objects. Proc. Amer. Math. Soc. 145 (2017) 1505-1514.
Abstract, references, and article information   
View Article: PDF

[6] William T. Sanders and Sarang Sane. Finite homological dimension and a derived equivalence. Trans. Amer. Math. Soc. 369 (2017) 3911-3935.
Abstract, references, and article information   
View Article: PDF

[7] M. V. Bondarko and V. A. Sosnilo. A Nullstellensatz for triangulated categories. St. Petersburg Math. J. 27 (2016) 889-898.
Abstract, references, and article information   
View Article: PDF

[8] M. V. Bondarko and M. A. Ivanov. On Chow weight structures for $cdh$-motives with integral coefficients. St. Petersburg Math. J. 27 (2016) 869-888.
Abstract, references, and article information   
View Article: PDF

[9] Shilin Yu. The Dolbeault dga of a formal neighborhood. Trans. Amer. Math. Soc. 368 (2016) 7809-7843.
Abstract, references, and article information   
View Article: PDF

[10] Manuel Reyes, Daniel Rogalski and James J. Zhang. Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras. Trans. Amer. Math. Soc. 369 (2017) 309-340.
Abstract, references, and article information   
View Article: PDF

[11] Joachim Kock and Wolfgang Pitsch. Hochster duality in derived categories and point-free reconstruction of schemes. Trans. Amer. Math. Soc. 369 (2017) 223-261.
Abstract, references, and article information   
View Article: PDF

[12] Adam-Christiaan van Roosmalen. Numerically finite hereditary categories with Serre duality. Trans. Amer. Math. Soc. 368 (2016) 7189-7238.
Abstract, references, and article information   
View Article: PDF

[13] Xuan Yu. The triangular spectrum of matrix factorizations is the singular locus. Proc. Amer. Math. Soc. 144 (2016) 3283-3290.
Abstract, references, and article information   
View Article: PDF

[14] Izuru Mori and Kenta Ueyama. Ample group action on AS-regular algebras and noncommutative graded isolated singularities. Trans. Amer. Math. Soc. 368 (2016) 7359-7383.
Abstract, references, and article information   
View Article: PDF

[15] Jan Šťovíček and David Pospíšil. On compactly generated torsion pairs and the classification of co-$t$-structures for commutative noetherian rings. Trans. Amer. Math. Soc. 368 (2016) 6325-6361.
Abstract, references, and article information   
View Article: PDF

[16] Sanghoon Baek. Semiorthogonal decompositions for twisted grassmannians. Proc. Amer. Math. Soc. 144 (2016) 1-5.
Abstract, references, and article information   
View Article: PDF

[17] Takuma Aihara and Ryo Takahashi. Endofunctors of singularity categories characterizing Gorenstein rings. Proc. Amer. Math. Soc. 143 (2015) 3777-3779. MR 3359569.
Abstract, references, and article information   
View Article: PDF

[18] Matthew Ballard, Colin Diemer, David Favero, Ludmil Katzarkov and Gabriel Kerr. The Mori program and Non-Fano toric Homological Mirror Symmetry. Trans. Amer. Math. Soc. 367 (2015) 8933-8974.
Abstract, references, and article information   
View Article: PDF

[19] Alex Dugas. A construction of derived equivalent pairs of symmetric algebras. Proc. Amer. Math. Soc. 143 (2015) 2281-2300.
Abstract, references, and article information   
View Article: PDF

[20] George Dimitrov and Ludmil Katzarkov. Non-semistable exceptional objects in hereditary categories: some remarks and conjectures. Contemporary Mathematics 643 (2015) 263-287.
Book volume table of contents   
View Article: PDF

[21] Julia E. Bergner and Marcy Robertson. Cluster categories for topologists. Contemporary Mathematics 643 (2015) 25-35.
Book volume table of contents   
View Article: PDF

[22] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc. 143 (2015) 2269-2279.
Abstract, references, and article information   
View Article: PDF

[23] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[24] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[25] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[26] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[27] Olivier Dudas and Raphaël Rouquier. Coxeter orbits and Brauer trees III. J. Amer. Math. Soc. 27 (2014) 1117-1145.
Abstract, references, and article information   
View Article: PDF

[28] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[29] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[30] Boris Goldfarb and Timothy K. Lance. Controlled Algebraic $G$-theory, II. Contemporary Mathematics 620 (2014) 111-132.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia